Keyword: Topology (including Banach spaces and algebraic topology)

Stern+Shelah, The Hanf number of the first order theory of Banach spaces -- Transactions American Math Soc 244 (1978) 147-171
Devlin+Shelah, A note on the normal Moore space conjecture -- Canadian J Math Journal Canadien de Mathematiques 31 (1979) 241-251
Devlin+Shelah, Souslin properties and tree topologies -- Proc London Math Soc Third Series 39 (1979) 237-252
Shelah+Weiss, Measurable recurrence and quasi-invariant measures -- Israel J Math 43 (1982) 154-160
Juhasz+Shelah+Soukup, More on countably compact, locally countable spaces -- Israel J Math 62 (1988) 302-310
Dror Farjoun+Orr+Shelah, Bousfield localization as an algebraic closure of groups -- Israel J Math 66 (1989) 143-153
Juhasz+Shelah, On partitioning the triples of a topological space -- Topology and its Applications 44 (1992) 203-208
Kojman+Perles+Shelah, Sets in a Euclidean space which are not a countable union of convex subsets -- Israel J Math 70 (1990) 313-342
CKSh:440 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305206]
Comfort+Kato+Shelah, Topological Partition Relations to the Form $\omega^*\rightarrow(Y)^1_2$ -- Proc Seventh Summer Conference at the University of Wisconsin, Papers on General Topology and Applications (1993) 70--80
KjSh:609 1995-11-20 [pdf] [ps] [abstract] [arXiv:math.LO/9512202]
Kojman+Shelah, A ZFC Dowker space in $\aleph_{\omega+1}$: an application of pcf theory to topology. -- Proc American Math Soc 126 (1998) 2459-2465
EHSh:617 1997-03-23 [pdf] [ps] [abstract] [arXiv:math.LO/9703221]
Eklof+Huisgen-Zimmermann+Shelah, Torsion modules, lattices and $p$-points -- Bulletin London Math Soc 29 (1997) 547-555
RbSh:631 1997-09-09 [pdf] [ps] [abstract] [arXiv:math.LO/9709231]
Rabus+Shelah, Topological density of ccc Boolean algebras---every cardinality occurs. -- Proc American Math Soc 127 (1999) 2573-2581
JShSS:714 2001-04-02 [pdf] [ps] [abstract] [arXiv:math.LO/0104198]
Juhasz+Shelah+Soukup+Szentmiklossy, A tall space with a small bottom -- Proc American Math Soc 131 (2003) 1907-1916
JShSS:765 2003-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0404322]
Juhasz+Shelah+Soukup+Szentmiklossy, Cardinal sequences and Cohen real extensions -- Fundamenta Math 181 (2004) 75-88
KjSh:827 2003-11-16 [pdf] [ps] [abstract] [arXiv:math.LO/0406530]
Kojman+Shelah, Almost Isometric Embeddings of Metric Spaces -- Israel J Math 155 (2006) 309-334
SaSh:841 2004-09-06 [pdf] [ps] [abstract] [arXiv:math.LO/0404148]
Sagi+Shelah, On topological properties of ultraproducts of finite sets -- Math Logic Quarterly 51 (2005) 254-257
KsSh:1015 [abstract] [arXiv:math.LO/1209.0177]
Koszmider+Shelah, Independent families in Boolean algebras with some separation properties -- Algebra Universalis 69 (2013) 305-312
ShUs:1020 [abstract] [arXiv:math.LO/1402.6513]
Shelah+Usvyatsov, Minimal types in the stable Banach spaces -- Advances in Math accepted (2008-09-25)
JuSh:1025 [abstract] [arXiv:math.LO/1307.1989]
Juhasz+Shelah, Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points -- Proc AMS 143 (2015) 2241-2247
DwSh:1057 [abstract] [arXiv:arXiv]
Dow+Shelah, Asymmetric tie-points on almost clopen subsets of $\mathbb{N}^*$ -- Commentationes Math Universitatis Carolinae 59 (2018) 451-466 see also F1472
KoShSw:1086 2017-11-04 [pdf] [ps] [abstract]
Koszmider+Shelah+Swietek, There is no bound on sizes of indecomposable Banach Spaces -- Advances in Math 323 (2018) 745-783
GsSh:1125 [abstract] [arXiv:math.LO/1709.06249]
Golshani+Shelah, On $C^s_n(\kappa)$ and the Juhasz-Kunen question
DwSh:1134 [abstract]
Dow+Shelah, Pseudo $P$-points and splitting number -- Archive for Math Logic appeared on-line (2019) 29